# SDR DALA2019122907592

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1197+154 , BETWEEN STR 36R AND 37R FOUND THE SHEAR TIE CORRODED.  THE SHEAR TIE WAS REMOVED IAW SRM 51-40-02 RELEASE 59.00.  A NEW SHEAR TIE WAS FABRICATED IAW DWG 141T2102 AND TOPP 30- 10-50, REV 31, AND INSTALLED IAW SRM 51-40-02.
